The aim of this paper is to study certain properties of generalized Apostol-Hermite-Euler polynomials with three parameters. We have shown that there is an intimate connection between these polynomials and established their elementary properties. We also established some identities by applying the generating functions and deduce their special cases and applications.
Chaturvedi, Aparna; Rai, Prakriti; and Ali, S. Ahmad
Generalized Hermite-based Apostol-Euler Polynomials and Their Properties,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
3, Article 9.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss3/9